# SDR AALA20120329001

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 56,265 hours, 9,087 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rvdt
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED TRAILING EDGE FLAP DISAGREE ON EICAS.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  FOUND INBOARD SLAT SENSOR NUMBER ONE AT MAX LIMIT AT FLAPS RETRACTED POSITION.  ADJUSTED INBOARD SLAT POWER DRIVE UNIT ROTARY VARIABLE DIFFERENTIAL TRANSFORMER.  SYSTEM GROUND CHECK NORMAL OPERATION.
